Alert archive / Arkansas / Wind Advisories in 2011
Wind Advisory 3, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Apr 18, 2011, 4:01 PM CDT for 34 counties in Arkansas. It took effect at Apr 19, 2011, 8:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 4:01 PM CDT (21:01 UTC)
- In effect from
- Apr 19, 2011, 8:00 AM CDT
- Expired
- Apr 19, 2011, 8:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -459 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
834 WWUS74 KLZK 182101 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 401 PM CDT MON APR 18 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000- /O.NEW.KLZK.WI.Y.0003.110419T1300Z-110420T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 401 PM CDT MON APR 18 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CDT TUESDAY. * TIMING: WINDY CONDITIONS WILL BEGIN ACROSS THE AREA TUESDAY MORNING...AND CONTINUE THROUGH THE EARLY EVENING HOURS. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS: WIND SPEEDS OF 25 TO 40 MPH WILL OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. WATER CONDITIONS ON AREA LAKES AND RIVERS WILL BECOME VERY ROUGH AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 58
2 follow-up statements
692 WWUS74 KLZK 190817 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 AM CDT TUE APR 19 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-200100- /O.CON.KLZK.WI.Y.0003.110419T1300Z-110420T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 317 AM CDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CDT THIS EVENING. * TIMING: WINDY CONDITIONS WILL BE NOTED TODAY ACROSS MUCH OF ARKANSAS. THE WINDS WILL SUBSIDE THIS EVENING. * WINDS: SOUTH WINDS OF 25 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS: WIND SPEEDS OF 25 TO 40 MPH WILL OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. WATER CONDITIONS ON AREA LAKES AND RIVERS WILL BECOME VERY ROUGH AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
271 WWUS74 KLZK 192114 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 414 PM CDT TUE APR 19 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-200100- /O.CON.KLZK.WI.Y.0003.000000T0000Z-110420T0100Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 414 PM CDT TUE APR 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING: WINDY CONDITIONS WILL BE NOTED TODAY ACROSS MUCH OF ARKANSAS. THE WINDS WILL SUBSIDE THIS EVENING. * WINDS: SOUTH WINDS OF 25 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS: WIND SPEEDS OF 25 TO 40 MPH WILL OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. WATER CONDITIONS ON AREA LAKES AND RIVERS WILL BECOME VERY ROUGH AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 58
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Apr 18, 3:28 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 18, 3:28 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 328 PM CDT MON APR 18 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... A VERY BUSY WEEK LIES AHEAD AS FAST...QUASI-ZONAL UPR FLOW IS TRAVERSED BY A PAIR OF PROGRESSIVE SHRTWV TROUGHS. THE FIRST TROUGH WILL BE A BIG WX MAKER TUE NIGHT AND THE NEXT ONE WILL AFFECT THE AREA ON FRIDAY. TONIGHT... DIFFICULT FCST FOR TONIGHT AS MOST MODELS POINT TO DRY WX PREVAILING AS A WM FRONT SURGES NORTH OF THE STATE. HOWEVER...A SECONDARY MSTR SURGE AND SLIGHT BACKING OF WINDS IS NOTED ALONG A FORT SMITH TO HOT SPRINGS TO EL DORADO ARCH. AS THE SUN GOES DOWN AND THE LLJ KICKS UP...THE NAM SHOWS IMPRESSIVE ISENTROPIC ASCENT BTW 00-06Z TONIGHT ALONG THE NWD MOVING BNDRY NORTH OF I40. DECENT MID LVL LAPSE RATES COMBINED WITH THE LOW LVL MSTR SURGE SHOULD PROMOTE MUCAPE VALUES IN EXCESS OF 3000 J/KG...WITH A FAT PROFILE IN THE HAIL GROWTH ZONE. SHEAR WOULD BE MARGINAL TO SUPPORT ORGANIZED CONVECTION IF ANYTHING FIRES...AND ANY STORMS WOULD CONTAIN A HAIL THREAT...BUT THIS LOOKS LIKE A LOW PROBABILITY EVENT AND HAVE LEFT JUST SLGHT CHCS IN THE FCST. TUESDAY... SUBSIDENCE FROM A CAPPING INVERSION SHOULD ALLOW SKIES TO BECOME PARTLY TO EVEN MOSTLY SUNNY BY AROUND NOON TMRW...SETTING THE STAGE FOR A SPRING SCORCHER. FCST SOUNDINGS INDICATE MIXING TO H85 STATEWIDE AND MIX DOWN TECHNIQUES FM H85 YIELD HIGHS IN THE UPR 80S/LOWER 90S. HAVE INCREASED HIGH TEMPS A FEW DEGREES AS LOW CLOUDS SHOULD SCT OUT BY NOON AND EVEN HIGH CLOUDS LOOK THIN ATTM. INCREASING CLOUDS AND PRECIP CHCS WILL BE NOTED IN WRN AND NWRN AR VERY LATE IN THE AFTERNOON THOUGH MOST PRECIP WILL LIKELY HOLD OFF UNTIL AROUND SUNSET. TUE WILL BE VERY WINDY AND WIND ADVISORY HAS BEEN ISSUED FOR SRLY WIND OF 20-25 MPH WITH GUSTS TO 35-40 MPH. TUESDAY NIGHT... AN EVENT SIMILAR TO THE APRIL 14-15 EVENT IS SHAPING UP. A SFC LOW WILL DVLP AND MOVE FM NEAR WICHITA MIDDAY TUE TO NEAR DETROIT BY EARLY WED MORNING. A COLD FRONT WILL SWEEP THROUGH THE STATE DURING THE OVERNIGHT HRS...WITH A SQUALL LINE LIKELY DVLPING ALONG IT. RECENT MODEL RUNS ARE DEPICTING LESS IN THE WAY OF SFC WIND BACKING AS WEAKER UPR FORCING PRECLUDES MESOLOW DVLPMNT ALONG THE COLD FRONT AS IT OVERTAKES THE DRYLINE. THIS WILL HAVE TO BE MONITORED THOUGH AS THE MESOLOW THAT SPUN UP WHEN THE COLD FRONT OVERTOOK THE DRYLINE WAS LIKELY RESPONSIBLE FOR THE TORNADOES LAST THU NIGHT. AS FAR AS SVR WX PARAMETERS FOR THIS EVENT...TAKE THE LAST EVENT...ADD A LITTLE CAPE AND REMOVE A TOUCH OF SHEAR AND YOU HAVE IT. THE DEVIL WILL BE IN THE DETAILS WRT TO POTENTIAL SECONDARY MESOLOW DVLPMNT. WITH IT...TORNADOES WOULD AGAIN BECOME A THREAT. WITHOUT IT...STRAIGHT LINE WINDS SHOULD DOMINATE. THIS PICTURE WILL BECOME INCREASINGLY CLEAR OVER THE NEXT 24 HRS. THE LINE SHOULD PUSH INTO SRN AR BY WED MORNING. WEDNESDAY THROUGH THURSDAY NIGHT... MODEL DIFFERENCES REMAIN ON HOW FAR THE FRONT WILL BE ABLE TO MAKE IT SOUTH WITH THE POTENTIAL FOR IT TO HANG UP IN SRN AR PER THE LATEST GFS/ECMWF/GEM. THE FRONTAL POSITION WILL OBVIOUSLY HAVE A HUGE IMPACT ON TEMPS/PRECIP CHCS AND HAVE ONLY TRENDED IN THE DIRECTION OF LATEST GUIDANCE. IF WE KEEP OUR FINGERS CROSSED...A STALLED FRONT COULD BRING A PD OF MUCH NEEDED RAIN TO THE SRN HALF OF THE STATE WED AND THU. && .LONG TERM...FRIDAY THROUGH MONDAY... AN UNSETTLED WEATHER PATTERN WITH PLENTY OF RAIN CHANCES WILL CHARACTERIZE THE EXTENDED FORECAST. FRIDAY STARTS WITH A STRONG SURFACE SYSTEM OVER THE CENTRAL PLAINS THAT IS EXPECTED TO PUSH NE AND DRAG A COLD FRONT ACROSS AR FRIDAY EVENING TO THE OVERNIGHT. CONVECTION MAY BE ONGOING FRIDAY MORNING...THEN A BREAK DURING THE DAY...THEN ADDITIONAL CONVECTION IN THE EVENING TO THE OVERNIGHT. WILL SEE A POSSIBLE THREAT OF STRONG TO SEVERE STORMS...ESPECIALLY FRIDAY EVENING INTO THE EARLY OVERNIGHT. OVER THE WEEKEND...NEARLY ZONAL FLOW STALLS THE FRONTAL BOUNDARY OVER AR...WITH CHANCES OF RAIN SATURDAY THROUGH MONDAY. SOME HEAVY RAIN MAY MATERIALIZE WITH LOCALIZED FLOODING POSSIBLE. THE OVERALL SEVERE STORM THREAT IS UNSURE AS THE SHORT WAVE ENERGY LIFTS ACROSS THE AREA...AND THIS ASPECT WILL HAVE TO MONITORED. OTHERWISE TEMPERATURES WILL MOSTLY BE AT OR ABOVE NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 86 51 71 / 20 20 80 20 CAMDEN AR 70 90 68 79 / 10 20 80 40 HARRISON AR 65 85 45 67 / 20 30 80 20 HOT SPRINGS AR 67 88 61 74 / 20 30 70 30 LITTLE ROCK AR 69 89 62 75 / 20 20 80 30 MONTICELLO AR 70 89 69 80 / 20 10 80 40 MOUNT IDA AR 67 86 59 74 / 20 30 80 30 MOUNTAIN HOME AR 64 86 47 69 / 20 30 80 20 NEWPORT AR 69 86 54 71 / 20 20 80 20 PINE BLUFF AR 70 89 66 76 / 20 20 80 40 RUSSELLVILLE AR 67 88 56 73 / 20 30 80 20 SEARCY AR 68 86 57 71 / 20 20 80 20 STUTTGART AR 69 88 64 73 / 20 20 80 30 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 8 PM CDT TUESDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...63 / LONG TERM...59
Hazardous weather outlook, Apr 18, 10:45 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1045 AM CDT MON APR 18 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1045 AM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT ACROSS ARKANSAS TODAY AND HELP DEVELOP ISOLATED SHOWERS AND A FEW THUNDERSTORMS. THE THREAT OF ANY STRONG OR SEVERE STORMS IS VERY LOW TODAY AND TONIGHT. OTHERWISE...A STRENGTHENING LOW PRESSURE SYSTEM OVER OKLAHOMA WILL CAUSE WINDS TO BECOME QUITE BREEZY TONIGHT...ESPECIALLY OVER ELEVATED LOCATIONS. PLACES IN THE OUACHITA AND OZARK MOUNTAINS COULD SEE GUSTS START TOPPING 20 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY TO WINDY CONDITIONS WILL BE SEEN ACROSS THE FORECAST AREA ON TUESDAY. WIND SPEEDS OF 10 TO 20 MPH...WITH GUSTS OF 20 TO 30 MPH WILL BE COMMON...AND EVEN GUSTS UP TO 40 MPH WILL BE POSSIBLE THOUGH MAINLY OVER ELEVATED LOCATIONS. ADVISORIES WILL BE NEEDED ON TUESDAY. HOWEVER THE PERIOD DEMANDING THE MOST ATTENTION IS TUESDAY NIGHT THROUGH WEDNESDAY MORNING. ANOTHER COLD FRONT WITH STRONG THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE STATE TUESDAY NIGHT. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ALREADY PLACED PORTIONS OF NORTHERN ARKANSAS IN A MODERATE RISK AREA FOR SEVERE WEATHER TUESDAY NIGHT THROUGH WEDNESDAY MORNING...WHILE THE REST OF ARKANSAS IN A SLIGHT RISK FOR SEVERE STORMS. TUESDAY EVENING AND EARLY TUESDAY NIGHT DISCRETE THUNDERSTORMS ALONG AND JUST AHEAD OF THE FRONT WILL BE POSSIBLE OVER THE NORTHWEST PART OF THE STATE. AS THE NIGHT WEARS ON...THESE STORMS WILL GRADUALLY BECOME A SQUALL LINE WITH BOWING LINE SEGMENTS THAT WILL PUSH SOUTHEAST ACROSS THE STATE. HAIL...DAMAGING WINDS AND EVEN TORNADOES WILL ALL BE POSSIBLE DURING THE EVENING. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE NORTH DURING THE EARLY STAGES OF THE EVENT WHERE CELLS ARE MORE DISCRETE. HOWEVER SPIN UPS ALONG ANY BOWING SEGMENTS OF THE SQUALL LINE WOULD BE CAPABLE OF PRODUCING TORNADOES THROUGHOUT THE EVENT. AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO MONITOR FUTURE NATIONAL WEATHER SERVICE FORECASTS OVER THE NEXT 24 TO 36 HOURS AS DETAILS ARE FINE TUNED. THEN THE NEXT CHANCE OF MORE SHOWERS AND THUNDERSTORMS WILL BE ON THURSDAY...AND THEN AGAIN FRIDAY NIGHT AND SATURDAY MORNING AS ANOTHER FRONT ROLLS THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
Nearby
Wind Advisories in Arkansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.